I had a stress test today due to lots of fluttering in my chest. I have right ventrical enlargement with mitral and tricuspid regurgitation. My doctor put me on Zebeta. It wears off after about 9 hours. During my stress test, my heart rate increased quickly, but throughout the 7 minutes on the treadmill, my blood pressure kept dropping with each reading. What could this be related to or caused from? Thanks.
I would love to answer your Q, but my Q was not answered below. But I can tell you that I had the same thing, my BP which is normally on the higher side with meds, went low, and stayed low through the test too. My HR was maxed out at 144 but what they wanted was higher.
I apparently passed. I too have a heart hx with a leaky mitral valve. Had another echo today to see if my EF was changing. Apparently still in the same ball park 53-55%, last time it was 55-60% but I still think thats okay.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.